Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

D. Angella - A. Tomassini

Symplectic manifolds and cohomological decomposition

created by stoppato on 08 Nov 2016
modified by daniele on 17 Nov 2017


Published Paper

Inserted: 8 nov 2016
Last Updated: 17 nov 2017

Journal: J. Symplectic Geom.
Volume: 12
Number: 2
Pages: 215-236
Year: 2014
Doi: 10.4310/JSG.2014.v12.n2.a1

ArXiv: 1211.2565 PDF


Given a closed symplectic manifold, we study when the Lefschetz decomposition induced by the $\mathfrak{sl}(2;\mathbb{R})$-representation yields a decomposition of the de Rham cohomology. In particular, this holds always true for the second de Rham cohomology group, or if the symplectic manifold satisfies the Hard Lefschetz Condition.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1